No Cover Image

Journal article 520 views

Corrigendum to Cleft Extensions of Hopf Algebroids

G. Böhm, T. Brzeziński, Tomasz Brzezinski Orcid Logo

Applied Categorical Structures, Volume: 17, Issue: 6, Pages: 613 - 620

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Applied Categorical Structures
ISSN: 0927-2852 1572-9095
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 613
End Page: 620